# SDR 97ZZZX1756

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319BH
- Make and model: Beech 1900C
- Aircraft serial: UB36
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Condition: Contaminated
- Location: Flap
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GJT - FLT 8562 - PILOT REPORTED THE FLAP MOTOR CIRCUIT BREAKER TRIPPED WITH A SMOKE SMELL IN COCKPIT.  FLAP MOTOR AND SOLENOID GLYCOL CONTAMINATION.  MAINTENANCE PERSONNEL CLEANED GLYCOL FROM AROUND FLAP MOTOR AND SOLENOID AREA.  FLAP SYSTEM CHECKS GOOD ON NUMEROUS CYCLES.
